Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Mythos Online-Journalismus
Authors : Wyss, Vinzenz
Published in : Medienwissenschaft Schweiz
Volume(Issue) : 2002
Issue : 2
Pages : 85
Pages to: 89
Issue Date: 2002
Publisher / Ed. Institution : Schweizerische Gesellschaft für Kommunikations- und Medienwissenschaft
ISSN: 1420-505X
Language : German
Subjects : Medienforschung
Subject (DDC) : 070: News media, journalism and publishing
Fulltext version : Published version
License (according to publishing contract) : Licence according to publishing contract
Departement: Applied Linguistics
Organisational Unit: Institute of Applied Media Studies (IAM)
Appears in Collections:Publikationen Angewandte Linguistik

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.